On today's Letters Page of the Sunday Telegraph - Letters Page - there is the following letter:
"I threw away my statins after reading Dr James LeFanu (Second Opinion, March 18) and I am a new man. The insufferable total fatigue, the aches and pains, the fainting fits, and more have all gone. I want to tell everyone!
D J T Williams, Shurdington, Gloucestershire"
That's good news! - And since the writer wants 'to tell everyone' I don't suppose s/he minds my copying the letter into this blogpost...(o:
And here is a bit more about statins that is in Dr LeFanu's Second Opinion article in the Sunday Telegraph today:
"Finally, a couple of FAQs on the great statin issue. Could they be causing my aching hips, irritability, skin rash, forgetfulness, etc? Perhaps, but not necessarily: the only way to find out is to give them a rest.
Can stopping them suddenly be dangerous? No, the hazards they are meant to protect against, while real, are long-term."
Lose weight by eating less salt! Go on! - Try it! - You will feel so much better!
See my website www.wildeaboutsteroids.co.uk
(The site does not sell anything and has no banners or sponsors or adverts - just helpful information.)